Institutional members access full text with Ovid®

Share this article on:

Does Electroconvulsive Therapy Afford Protection Against Olanzapine-Induced Parkinsonism? A Case Report

Dastgheib, Seyed Ali MD*; Ghanizadeh, Ahmad MD*; Mowla, Arash MD; Khajeian, Abdul Mohammad

doi: 10.1097/YCT.0b013e3181853059
Letter to the Editor

*Department of Psychiatry Shiraz University of Medical Sciences Shiraz, Iran

†Department of Psychiatry The Persian Gulf Biomedical Sciences Research Institute Bushehr University of Medical Sciences, Bushehr, Iran mowlaar@sums.ac.ir

In the Letter to the Editor that appeared on page 146 of the June 2009 issue (25:2), the order of the authors and affiliations was incorrect. The correct order and affiliations are provided below.

Seyed Ali Dastgheib

Department of Psychiatry

Shiraz University of Medical Sciences

Shiraz, Iran

Arash Mowla

Department of Psychiatry

The Persian Gulf Biomedical Sciences Research Institute

Bushehr University of Medical Sciences

Bushehr, Iran

mowlaar@gmail.com

Ahmad Ghanizadeh

Department of Psychiatry

Shiraz University of Medical Sciences

Shiraz, Iran

Abdul Mohammad Khajeian

Department of Psychiatry

The Persian Gulf Biomedical Sciences Research Institute

Bushehr University of Medical Sciences

Bushehr, Iran

This error has been noted in the online version of the article, which is available at www.ectjournal.com

© 2009 Lippincott Williams & Wilkins, Inc.